# SDR C2XA02CL233

- Difficulty date: November 26, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Engine: Allsn AE3007C
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 14532170401
- Part serial: 0491
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE DURING GEAR EXTENSION.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR LEVER. OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
